I have all these symptoms too... the heart palpitations, sweating, flushing, feeling extra emotional. My coworker said something to me that normally would not upset me and I started to have tears in my eyes and I couldn't help it at all I had to walk away. I thought it was probably all due to my anxiety but I've never experienced it like this before. I got 8 trigger point injections in my thoracic area on Friday, so it's almost been a week for me now. I am also wondering when my back pain should feel better?? My doctor also never told me any of this, I can't believe how common it seems to be!!
Tenderness at the needle insertion site can occur for a few hours after the procedure and can be treated by applying an ice pack for 10 to 15 minutes once or twice an hour. In addition, patients are usually asked to rest for the remainder of the day on which they have the epidural steroid injection. Normal activities (those that were done the week prior to the epidural injection) may typically be resumed the following day. A temporary increase in the pain can occur for several days after the injection due to the pressure of the fluid injected or due to local chemical irritation.